# SDR QXEA200301391

- Difficulty date: October 30, 2003
- Submitted: November 6, 2003
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4037
- Aircraft time: 5,838 hours, 6,690 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Flap System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

SEA- ON FLIGHT NUMBER 2368, FLAP POWER CAUTION MESSAGE ILLUMINATED AFTER SELECTED FLAPS 15 DEGREES.  ACCOMPLISHED EMERGENCY CHECKLIST AFTER LANDING AND PER CHECKLIST PULLED FLAP CONTROL CIRCUIT BREAKER.  CAUTION LIGHT DISAPPEARED.  PERFORMED OPERATIONAL CHECK OF FLAP SYSTEM.  NO DEFECTS NOTED.  CAUTION LIGHT DID NOT ILLUMINATE.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
